Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Numerical general-relativistic hydrodynamics: Riemann solvers
Editors: Olinto, A.; Frieman, J.; Schramm, D.
Authors: Ibanez, Jose M.; Font, Jose A.; Marti, Jose M.; Miralles, Juan A.
Title of Book: Proceedings of the Eighteenth Texas Symposium on Relativistic Astrophysics and Cosmology, Chicago 1996
Start Page: 598
End Page: 600
Place of Publication: Singapore
Publisher: World Scientific
Date of Publication (YYYY-MM-DD): 1998
Document Type: InBook
ID: 206337.0
General relativistic hydrodynamics with special relativistic Riemann solvers
Authors: Pons, J. A.; Font, Jose A.; Ibanez, Jose M.; Marti, Jose M.; Miralles, Juan A.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Astronomy and Astrophysics
Volume: 339
Start Page: 629
End Page: 637
Document Type: Article
ID: 206341.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.